MAUDE Adverse Event Report: MEDTECH SAS ROSA ONE BRAIN; ROBOTICS, BRAIN

MEDTECH SAS ROSA ONE BRAIN; ROBOTICS, BRAIN
Model Number N/A
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported the university of kansas performed a seeg.After getting a post operation scan, the accuracy was noted to be significantly off.Registration was reported to be acceptable.When checking the post operation merge, it was noted that the frame pins were in a different location, suggesting the patients head slipped in the pins.The trajectories were significantly off at the entry and target points.No negative impact to the patient was reported.No additional information at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed by review of software logs.The associated software logs were and analyzed by a subject matter expert.Based on the logs and the electrode measurement analysis performed, the reported electrode placement inaccuracy is confirmed.All electrodes ranged between 3-8mm off their planned entry points and around 3-10mm off their planned target points.The analysis concluded the following: manual bone fiducial registration was performed with the pointer and accurate results were achieved.The registration verification was completed with multiple validation points that exceeded the device specification limit.The logs show the software notified the user that a significant error has been detected on this point for the three verification points that were above the threshold.All the trajectories appear to have been shifted above their respective planned trajectories, towards the top of the patient¿s head.¿ the patient head holder frame pin locations between the pre-op and post-op images were analyzed, and indeed, the back right and left frame pin placements appear to have been shifted.In the sagittal and coronal views, the pre-op pin position is shown to be lower on the patient¿s head compared to the post-op pin placement.Therefore, it is likely a movement between the patient¿s head and head holder frame occurred at some point in between taking the pre-op and post-op images.The cause for this movement cannot be determined with the information available.There were no software anomalies identified which would have caused or contributed to the reported event.Section 4.6.3 accuracy verification procedure of the dbz-041b-us brain application user manual recommends that if too high of an error is detected on a point during the verification process, the user should visually check the point and redo registration, if necessary.In this case, the user chose to validate the high errors and proceed with the case, which is not advised.Additionally, section 2.4.2 accuracy verification procedure of the dbz-041b-us brain application user manual provides adequate instructions on performing verification to obtain optimal system performance.Regarding the target point deviation, the insertion of electrodes is under the surgeon¿s control and can be impacted by factors which are independent from the robot, such as material stiffness, patient¿s anatomy, implantation method, etc.Based on the investigation, the root cause cannot be established with the information available.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} corrected: g4.Updated: g3; h2.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
ROSA ONE BRAIN
Common Device Name
ROBOTICS, BRAIN
Manufacturer (Section D)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon
Manufacturer (Section G)
MEDTECH SAS
432 rue du rajol
mauguio, languedoc-roussillon 34130
FR   34130
Manufacturer Contact
jay sharma
1520 tradeport drive
jacksonville, FL 32218
9047414400
MDR Report Key18355367
Report Number3009185973-2023-00025
Device Sequence Number12364099
Product Code HAW
UDI-Device Identifier03760244034793
UDI-Public(01)03760244034793(11)221220
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K214065
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberROSAS00203
Device Lot Number3.1.6.276
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2023
Supplement Date Received by Manufacturer05/15/2024
07/22/2025
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date05/16/2024
07/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/20/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown